Multi-norms and the injectivity of L-p(G)

Dales, HG, Daws, M, Ramsden, P et al. (1 more author) (2012) Multi-norms and the injectivity of L-p(G). Journal of the London Mathematical Society, 86 (3). 779 - 809. ISSN 0024-6107

Abstract

Metadata

Authors/Creators:
  • Dales, HG
  • Daws, M
  • Ramsden, P
  • Pham, HL
Copyright, Publisher and Additional Information: (c) 2012, Oxford University Press. This is an author produced version of a paper published in the Journal of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: December 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 12:07
Last Modified: 17 Jan 2018 02:16
Published Version: http://dx.doi.org/10.1112/jlms/jds026
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1112/jlms/jds026
Related URLs:

Share / Export

Statistics